I was first diagnosed with Hashimotos ( and hypothyroidism) when I was 9 years old and was on Synthroid ( levothyroxine) for the past 20 years. About a year ago I moved to Denmark and my doctor switched me to Eltroxin because Syntrhoid was not available. Since switching medications I have had terrible symptoms--particularly fatigue, brain fog, body aches, and tingling legs/arms. In December my lab results showed I was slightly hyperthyroid and so we lowered my dose to 150mcg 5 days a week and 100mcg 2 days a week. Now my lab results show I'm "normal" but my symptoms are even worse than before. Don't you think the change in medication could be affecting the way I feel? The doctors here have not offered any alternative suggestions to help ease symptoms. Does anyone have any advice on how I should address this issue? I am 31 years old and really want to feel better. Thank you in advance for any advice you have.